default search action
"Complete bipartite graphs with a unique regular embedding."
Gareth A. Jones, Roman Nedela, Martin Skoviera (2008)
- Gareth A. Jones, Roman Nedela, Martin Skoviera:
Complete bipartite graphs with a unique regular embedding. J. Comb. Theory B 98(2): 241-248 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.